MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE® CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CLAVE® CONNECTOR; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-C1000
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available for investigation.However, photographs was provided by the customer and evaluation of the photos are pending.
 
Event or Problem Description
The complaint/event involved a clave® connector.The head of oncology at the hospital reported that the set disassembled during treatment (after approximately one hour).Microdroplets in pink color (doxorubicin) was observed on the membrane side.The problem was noticed during handling at the moment of disconnection after treatment.Although there was a patient involved, there was no delay in therapy, no adverse event and no one harmed as a result of this event.Neither the patient nor the clinical professional were in contact with the fluid, because the incident was detected and the device was disposed of using protective measures.
 
Additional Manufacturer Narrative
Two photos were shared by the customer.The first photo illustrated a microclave with small drops coming from the seal.However, the pink color described by customer was not observed.The second photo showed the label information with lot number and item description.No additional damages were observed.The device history record was reviewed and no non conformities were found that would have led the reported condition on the complaint.Additional information can be found in h6 medical device problem code.

Brand Name
CLAVE® CONNECTOR
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key18235043
Report Number9617594-2023-01044
Device Sequence Number19659678
Product Code FPA
UDI-Device Identifier00840619000011
UDI-Public(01)00840619000011(17)271101(10)11747092
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K970855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-C1000
Device Lot Number11747092
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/29/2023
Supplement Report FDA Received Date12/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DOXORUBICIN, MFR UNK
Patient SexUnknown